MathSciNet Relay Station
MathSciNet bibliographic data
MR2559453 47H10 (46A99 54H25)
Nashine, Hemant Kumar; Khan, Mohammad Saeed An application of fixed point theorem to best approximation in locally convex space. Appl. Math. Lett. 23 (2010), no. 2, 121–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement